# SDR UPS804874

- Difficulty date: October 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND A X-SLIDE DOOR CUTOUT CENTER DOUBLER HAS HEAVY CORROSION BULGES.  MAINTENANCE REPLACED DOUBLER IAW SRM 51-1-21 AND 51-1-20D.
